# SDR R61A201908090839

- Difficulty date: July 30, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17013414003
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON INNER FLANGE ON PANEL 192BL.  REMOVED AND REPLACED INNER FLANGE FOR PANEL 192BL. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
